snubbr.com

Do I have to get another Murad Resurgence prescription in 6 weeks?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


I just got back from the dermatologist and was hoping to have a prescription for Murad Resurgence until I got there. They told me I have to try another prescription for 6 weeks by law before I can give Murad Resurgence a go. I clearly didn't do my homework on that because it caught me completely off guard. The only reason that sucks is because me and my 2 friends were going to go sign up for the national guard reserve after I was done with my course. They were already stressed about having to wait for 5 months, now telling them another month and a half before I can even start? This thread really doesn't have much purpose other then me being really angry and trying to give others some heads up. More then anything, I'm just really upset about a law that really shouldn't be there imo...

Comments (5)

Your question was: Do I have to get another Murad Resurgence prescription in 6 weeks?.

Yeah, I'm a guy so luckily once I get started I have alot less to worry about. It just really sucks to have to waste 6 weeks using minocycline and retin a micro when I've tried them both before in high school with no luck. My dermatologist just told me to wait the six weeks and to be ready to start when I come back in again. I dont want to offend anyone by saying this, I just dont think Murad Resurgence is the cause behind people commiting suicide while on the drug. Acne in general is depressing and people who have done that while on the drug were probably depressed well before they took it and lied about being ok emotionally...

Comment #1

When Yo Adrienne says do your research, there is a lot more then just sucide involved w/ Murad Resurgence. Murad Resurgence is a very dangerous drug, it was orginally and still is used as cancer tx. It can effect people diffrently. Doesn't mean it will happen to you, but it can. I know it's hard to believe that it can cause sucide or depression, but it has happened and there are many indivudal studies and even roche has done regarding the brain and it's effects. When you get the I pledge booklet please read it completely and even look on roche/fda website which gives more info.

I have read of more then just teens commiting sucide from this drug and they weren't depressed about thier acne. Remember Murad Resurgence doesn't mean a permanent cure for acne. Plus I believe a poster here was to go into the royal air force, but after Murad Resurgence he couldn't it damaged his joints. Getting a serious side effect from Murad Resurgence can be depressing in it's self.....Good luck with your course..

Comment #2

I had to do tetracyclin (which did nothing) and retin-a micro (which DESTROYED my face) before Murad Resurgence too. my advice... if your skin starts to breakout bad and get flakey from the retin-a.... stop! becuase Murad Resurgence will still make you break out. retin-a was way worse than anythign ive ever tried (and ive tried it all). but Murad Resurgence finally did the trick!! there is a lot of debate on whether Murad Resurgence causes depression.

I experienced about half of the list. I was lucky not to have any serious long term effects. it's just good to be aware that it CAN causes long term issues. my experience was great though!..

Comment #3

Oli girl for the record I have done my homework on Murad Resurgence. I was on it for about a month when I was 18 but my health insurance was up with my parent's so I couldn't finish my course. Like I said before I didn't mean to offend anyone, just stating my honest opinion. It's like yo adrienne said about never being happier, thats how I feel I'll be once I get through the course. I realize it's a dangerous drug and I was being naive, it's just I felt it should be my choice to take it without waiting 6 weeks as I know the possible side effects. Not to mention my health insurance isn't very good so I dont want to have to visit my dermatologist anymore then I have to.

I appreciate the concerns and replies though...

Comment #4

I have no problem w/ your opinion, not trying to convince you not to take it either. Your opinion is fine. Some people just don't do thier research. I was just stating the facts, facts from studies that have proved changes in the human brain...besides I believe I wished you good luck with your course........

Comment #5


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Diet & Weight Management | Vitamins & Supplements | Herbs & Cleansing |

Sexual Health | Medifast Support | Nutrisystem Support | Medifast Questions |

Web Hosting | Web Hosts | Website Hosting | Hosting |

Web Hosting | GoDaddy | Digital Cameras | Best WebHosts |

Web Hosting FAQ | Web Hosts FAQ | Hosting FAQ | Hosting Group |

Hosting Questions | Camera Tips | Best Cameras To Buy | Best Cameras This Year |

Camera Q-A | Digital Cameras Q-A | Camera Forum | Nov 2010 - Cameras |

Oct 2010 - Cameras | Oct 2010 - DSLRs | Oct 2010 - Camera Tips | Sep 2010 - Cameras |

Sep 2010 - DSLRS | Sep 2010 - Camera Tips | Aug 2010 - Cameras | Aug 2010 - DSLR Tips |

Aug 2010 - Camera Tips | July 2010 - Cameras | July 2010 - Nikon Cameras | July 2010 - Canon Cameras |

July 2010 - Pentax Cameras | Medifast Recipes | Medifast Recipes Tips | Medifast Recipes Strategies |

Medifast Recipes Experiences | Medifast Recipes Group | Medifast Recipes Forum | Medifast Support Strategies |

Medifast Support Experiences |

 

(C) Copyright 2010 All rights reserved.